Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Baby had cold, prescribed antibiotics. Having diarrhoea, blisters. Solution?

My daughter is eight months old and last week I took her to tge doctors bc she had a bad cold . He gave her antibiotics and a machine with medicine and saline . She got better. But as soon as she started the medicine she got diarrhea . I knew that the antibiotics would cause it but its been eightdays and she still has diarrhea and now now she has a bad blisters bottom. Its red almost bleeding. I haven t been wiping it I have been bathe her every time. What can I do to stop the diarrhea?
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
good morning, went through your query.
looks like it is lactose intolerance caused diarrhea.
get a stool test done for routine and reducing substances.
untill then hydrate her well with ORS, and start with lactobacillus sachets 1/2 sachet twice daily dissolved in water. kindly review with reports, if the reports are showing infective picture, we will have to treat the condition or if it is showing lactose intolerance picture, the line of management will change. thank you.
Answered: Thu, 6 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor